Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Vapnik-Chervonenkis density in some theories without the independence property, I


Authors: Matthias Aschenbrenner, Alf Dolich, Deirdre Haskell, Dugald Macpherson and Sergei Starchenko
Journal: Trans. Amer. Math. Soc. 368 (2016), 5889-5949
MSC (2010): Primary 03C45, 03C64
DOI: https://doi.org/10.1090/tran/6659
Published electronically: December 22, 2015
MathSciNet review: 3458402
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We recast the problem of calculating Vapnik-Chervonenkis (VC)
density into one of counting types, and thereby calculate bounds (often optimal) on the VC density for some weakly o-minimal, weakly quasi-o-minimal, and $ P$-minimal theories.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 03C45, 03C64

Retrieve articles in all journals with MSC (2010): 03C45, 03C64


Additional Information

Matthias Aschenbrenner
Affiliation: Department of Mathematics, University of California, Los Angeles, Box 951555, Los Angeles, California 90095-1555
Email: matthias@math.ucla.edu

Alf Dolich
Affiliation: Department of Mathematics and Computer Science, Kingsborough Community College (CUNY), 2001 Oriental Boulevard, Brooklyn, New York 11235
Address at time of publication: Department of Mathematics, CUNY Graduate Center, 365 5th Avenue, New York, New York 10016
Email: alfredo.dolich@kbcc.cuny.edu

Deirdre Haskell
Affiliation: Department of Mathematics and Statistics, McMaster University, 1280 Main Street W., Hamilton, Ontario L8S 4K1, Canada
Email: haskell@math.mcmaster.ca

Dugald Macpherson
Affiliation: School of Mathematics, University of Leeds, Leeds LS2 9JT, United Kingdom
Email: h.d.macpherson@leeds.ac.uk

Sergei Starchenko
Affiliation: Department of Mathematics, University of Notre Dame, 255 Hurley Building, Notre Dame, Indiana 46556-4618
Email: starchenko.1@nd.edu

DOI: https://doi.org/10.1090/tran/6659
Received by editor(s): December 23, 2011
Received by editor(s) in revised form: December 10, 2014
Published electronically: December 22, 2015
Dedicated: For Lou van den Dries, on his 60th birthday
Article copyright: © Copyright 2015 American Mathematical Society

American Mathematical Society